American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(74F05) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Sandra Carillo. Existence, uniqueness and exponential decay: An evolution problem in heat conduction with memory. Quart. Appl. Math. 69 (2011) 635-649. MR 2893993.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Giovambattista Amendola, Mauro Fabrizio and Murrough Golden. Thermodynamics of a non-simple heat conductor with memory. Quart. Appl. Math. 69 (2011) 787-806. MR 2894001.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Tilman Irmscher. Global existence in nonlinear hyperbolic thermoelasticity with radial symmetry. Quart. Appl. Math. 69 (2011) 39-55. MR 2807976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Natalia Babych and Johannes Zimmer. Asymptotics of resonances in a thermoelastic model with light local mass perturbations. Quart. Appl. Math. 67 (2009) 311-326. MR 2514637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Tomás Roubícek. Thermo-visco-elasticity at small strains with $L^1$-data. Quart. Appl. Math. 67 (2009) 47-71. MR 2495071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Reinhard Racke and Ya-Guang Wang. Asymptotic behavior of discontinuous solutions in 3-D thermoelasticity with second sound. Quart. Appl. Math. 66 (2008) 707-724. MR 2465141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Nicolas Charalambakis and François Murat. Homogenization of stratified thermoviscoplastic materials. Quart. Appl. Math. 64 (2006) 359-399. MR 2243868.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Bejoy K. Choudhury. Transient temperature and elastic response of a space-based mirror in the radiation-conduction environment. Quart. Appl. Math. 64 (2006) 201-228. MR 2243860.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Jaime E. Muñoz Rivera and Higidio Portillo Oquendo. A transmission problem for thermoelastic plates. Quart. Appl. Math. 62 (2004) 273-293. MR MR2054600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Theocharis Baxevanis and Nicolas Charalambakis. The role of material non-homogeneities on the formation and evolution of strain non-uniformities in thermoviscoplastic shearing. Quart. Appl. Math. 62 (2004) 97-116. MR MR2032574.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Marc Oliver Rieger. Exponential stability and global existence in thermoelasticity with radial symmetry. Quart. Appl. Math. 62 (2004) 1-25. MR MR2032570.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Ciro D'Apice and Stan Chiriţă. Spatial behaviour in a Mindlin-type thermoelastic plate. Quart. Appl. Math. 61 (2003) 783-796. MR MR2019623.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Hailiang Li and Katarzyna Saxton. Asymptotic behavior of solutions to quasilinear hyperbolic equations with nonlinear damping. Quart. Appl. Math. 61 (2003) 295-313. MR MR1976371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] C. O. Horgan and R. Quintanilla. Spatial decay of transient end effects in functionally graded heat conducting materials. Quart. Appl. Math. 59 (2001) 529-542. MR MR1848533.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Luci Harue Fatori and Jaime E. Muñoz Rivera. Energy decay for hyperbolic thermoelastic systems of memory type. Quart. Appl. Math. 59 (2001) 441-458. MR MR1848527.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Wei-Jiu Liu and Enrique Zuazua. Uniform stabilization of the higher-dimensional system of thermoelasticity with a nonlinear boundary feedback. Quart. Appl. Math. 59 (2001) 269-314. MR MR1828455.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Yuming Qin. Global existence and asymptotic behaviour of the solution to the system in one-dimensional nonlinear thermoviscoelasticity. Quart. Appl. Math. 59 (2001) 113-142. MR MR1811097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Herbert Koch. Slow decay in linear thermoelasticity. Quart. Appl. Math. 58 (2000) 601-612. MR MR1788420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Richard J. Weinacht. The coupled/quasi-static approximation in one-dimensional linear thermoelasticity. Quart. Appl. Math. 58 (2000) 523-542. MR MR1770653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] M. Rochdi and M. Shillor. Existence and uniqueness for a quasistatic frictional bilateral contact problem in thermoviscoelasticity. Quart. Appl. Math. 58 (2000) 543-560. MR MR1770654.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] J. G. Simmonds. Major simplifications in a current linear model for the motion of a thermoelastic plate. Quart. Appl. Math. 57 (1999) 673-679. MR MR1724299.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Fioralba Cakoni and George Dassios. The Atkinson-Wilcox theorem in thermoelasticity. Quart. Appl. Math. 57 (1999) 771-795. MR MR1724305.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Reza Malek-Madani and Raouf Ali Raouf. Stability analysis of thermo-visco-plastic materials undergoing high-rate shear deformations. Quart. Appl. Math. 57 (1999) 213-227. MR MR1686186.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Weixi Shen, Songmu Zheng and Peicheng Zhu. Global existence and asymptotic behavior of weak solutions to nonlinear thermoviscoelastic systems with clamped boundary conditions. Quart. Appl. Math. 57 (1999) 93-116. MR MR1672183.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia